# SDR DXTA2014101705912

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 10,989 hours, 8,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: B, A

## Discrepancy

SMOKE WAS OBSERVED IN THE COCKPIT & CABIN.  ODOR WAS ALSO OBSERVED.
